# SDR ASAA2019011727966

- Difficulty date: January 17, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 46,529 hours, 14,018 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Part number: 3400010260
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

2 ENGINE TREND DATA SHOWS AN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS. DATA SCATTER INDICATES FAN LUBE REQUIRED. GROUNDED - YES. ACCOMPLISHED T/C 78472002 ON NR 2 ENG. REPLACED ALL PLATFORMS, SHIMS AND NR 12 AND 24 BLADES. REMAPPED BLADES PER BLAMAP VERSION 3.0 VIBE SURVEY TO BE ACCOMPLISHED ON T/C 78472002.
